# SDR VNAA202402290027

- Difficulty date: January 24, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Duct
- Part number: SH69039101
- Condition: Cracked
- Location: Fairing Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON AFT REFUEL DUCT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40, BTW STGR 22RH AND 21RH.     CRACK ON AFT REFUEL DUCT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40, BTW STGR 22RH AND 21RH WAS REPAIRED PER REO 690-28-25-016. REV. --
